# SDR AALA202009219002

- Difficulty date: September 20, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,962 hours, 24,369 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXCESSIVE PLAY, ELEVATOR ATTACH FITTING HINGE ARM 6, LT HORIZONTAL STABILIZER.  REPLACED ELEVATOR HINGE ARM FITTING 6, LT HORIZONTAL STABILIZER, PER AMM TASK 55-16-42-400-001-A.
